On the resolution of the equations U-n=((x)(3)) and V-n=((x)(3))

Szalay László (2002) On the resolution of the equations U-n=((x)(3)) and V-n=((x)(3)). FIBONACCI QUARTERLY, 40 (1). pp. 9-12. ISSN 0015-0517

[img]
Preview
Text
szalay.pdf

Download (1300Kb) | Preview
Official URL: http://www.fq.math.ca/Scanned/40-1/szalay.pdf

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu Z9: 1
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:1780935
Date Deposited: 2015. Mar. 28. 17:07
Last Modified: 2015. Mar. 30. 19:51
URI: http://publicatio.nyme.hu/id/eprint/327

Actions (login required)

View Item View Item